Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Laurens92

Member
  • Content Count

    48
  • Joined

  • Last visited

Everything posted by Laurens92

  1. I wish I could use birth control but I'm afraid I can't because I'm a guy. I know the name Laurens92 can easily be considered female, but it's Dutch for Lawrence. I don't suppose there are hormonal treatments for guys?
  2. Hi everyone, The goal of this topic is to get some advice concerning the next step in my medication. Therefore I will inform you all of my medication history (so that you know what I have been on before). I am currently 22 years old and my acne started when I was 14. So I have been dealing with it for approximately 8 years. In the beginning I used topical antibiotics such as Eryacne (Erytromycine). This helped but (obviously) only temporary. Then I struggeled with retinoids such as Diffe
  3. Hi everyone, I have been on accutane for about 6 months and am now nearing the end of my course. I have recently gotten ill and have been dealing with diarrhea for about a week. The diarrhea it self has nothing to do with the accutane as there is no blood etc, it´s just regular diarrhea caused by a virus. So I did some research online as to when the diarrhea would stop and apparently it can take up to 2 weeks. While I was reading all this I came across a post of someone telling people no
  4. Well I'm glad to hear I'm not the only one suffering from this, I will contact my doc asap and let you know.
  5. I spent some time on the net and after quite a lot of time I think I have found my problem. It's called chronic skin irritation and can be caused by an overuse of retinoids. It is very likely this is the cause but I can't find anything about it. There were just a few words about it in an article about retinoids in a warning. I have no idea how to get rid of it still and I think I will go to my doctor unless anyone on acne.org can tell me more about this condition? Thanks!
  6. Hi all, For 9 months now I have been fighting acne through prescription medications. So far I have used Differin, topical Erytromycin in gel form, topical Tretionoin in lotion form, oral minocycline and oral clindamicyn. The only thing that worked for me was the clinda which I had to quit 5 weeks ago due to my skin still being red from all the medication I used. At this very moment the skin on my face is still very red except for my forehead which never breaks out which is why I didn't use medi
  7. Hi all. Sooooo I have not been using any anti-acne drug on my face for about 2 weeks and I started the 'caveman' regimen 1 week ago. The reason why I started this regimen was not to get rid of the acne because I know that isn't gonna solve it but to get rid of the damn facial redness all those freaking acne creams left behind. Seriously the lower area of my face (pretty much everything except for my forehead) is red. And this redness isn't fading even after one week of not even letting water to
  8. This is exactly what I'm having problems with at the moment! Like you I don't have it on my forehead either. Please, someone help us out and tell us what's causing this.
  9. Hi all, I've been on this oral antibiotic called Clyndamycin (150mg) for a few months which I take 3 times a day. I've noticed great improvements and even though I'm not clear I can live with my current acne condition. There's just one problem that has been bothering me a lot lately: incredible redness and slight peeling. I only use the antibiotic, no retonoids,creams,cleansers, soaps or any of that stuff. The only thing I do to my face is washing it with luke-warm water 2 times a day. The redn
  10. Hi all! I have been on tretinoin .1% and eryacne (a topical antibiotic gel) for about 2 months now. I only have acne on the lower area of my face so I haven't applied the medication to my forehead. And now the lower area of my face is bright red! As you can probably imagine it looks really weird having one half of your face normal skin color and the other half looking like a tomato. Now I'm already using a moisturizer for 2 weeks 2 times a day but that hasn't done much. So I really don't know w
  11. Hi there, I'm sorry I didn't update last week, I was sort of lazy I guess. So last week things went great, I didn't break out for quite a while and had a great weekend. A bit too great I guess haha because I have been breaking out a lot this week (thanks to slacking on my regimen and a lot of alcohol consumption I guess). It's not all that bad but it's there I supose. Once again it's around my mouth, though the other areas of my face have been doing kind of good. I haven't broken out on the left
  12. Hi all, I have been using Tretinoin 0.05% lotion for 6 weeks now a long with an antibiotic gel called Eryacne. This combo started to dry me out slowly but surely and at the moment it's gotten really bad (bad redness and peeling). So I have started to use a moisturizer (an older version of the Clean&Clear moisturizer) which I used for my my previous Differin regimen. Now for my qeustions: can I use this moisturizer a long with the gel and lotion? Will the results be the same? Does it matter
  13. Just to let you guys know, I have added a moisturizer and a cleanser to my regimen. As I said before I'm sick of peeling and thanks to the moisturizer it went down a lot. I started out with moisturizing once a day (in the morning) but that wasn't enough. So I'm gonna start using the moisturizer twice a day and with moisturizing this much I feel like (even though this moisturizer isn't suposed to) it's breaking me out when not washed of good. So that's why I added the cleanser. Also when a cleans
  14. End of week 7 Hey ya'll, sooo thing have been going kind of decent. I haven't really improved, I've had my good and my bad days again. I guess I'm gonna have to go through a few more weeks until I'll have more good days than bad ones. Though there is a lot of improvement going on and I think that I could very well be clear in 2 months or so. Oh about the redness and peeling, I know I said I'm not gonna worry about it anymore but the peeling went really bad lately. I'm really a shamed of it at
  15. Ooh yes I hate that! Last time I got clear everything looked like it was going to stay this way but ofcourse I broke out again (though I got to enjoy 4 months of clearness! ). I was really depressed the first 2 weeks I got the new breakouts but now I'm sort of over it. It sucks but I will beat it again, and so will you. So hang in there!
  16. Thanks for the answer but I've just discoverd I have to be a veteran memeber to change it so I guess I'll have to wait for a bit.
  17. Hi all, I've tryed to find out how to do it but I haven't succeeded. Sooo how can I change my username in the control panel? I have to do it for privacy reasons. Thanks in advance!
  18. End of week 6 and 1 month of Tretinoin Sooo things have been going good I guess. Or at least better than usual. Ofcourse I still broke out but the breakouts seem to be less and more in one area. I only had 3 zits on the sides of my face this week and nothing above my mouth. My chin area is still breaking out very persistent but I expect it to clear up sooner or later. The redness and peeling is still there but I have accepted it, knowing it will go away when my acne is gone. Oh and I'm changi
  19. Hi there, when I was on Mino I took 100 gram a day like your sister did. But 50g a day is possible as well, it could be because of age, weight and how your body responses. Maybe your weight is very low and that's why your doctor put you on 50 a day?
  20. Wow I can really relate to your situation. I was really exactly like you 1 month ago but for some reason I started caring less. It's still always on my mind but I'm getting used to it I guess. What helped me a lot is thinking okay I'm gonna have a real fd up year but next year I'll be clear again and I will be able to get back to my old life. It's just something we have to go through. I think everyone has something that really sucks at some point in their lives wether it's acne or the passing of
  21. End of week 5 Yet another update. I guess this was a rolercoaster week as well. Since last week everything was fine and I even managed to kiss a girl on saturday (which pumps up my self-esteem a lot because I never tryed to hit on a girl ever since I got acne and now I did and I didn't get rejected ). Though I have to add I was really drunk last saturday and I think that is what caused my recent breakouts. I have had breakouts from monday until now. It's not all that bad it's just the right s
  22. End of week 4 and month 1 I just came back from my GP's office and I think I'm starting to improve. I haven't seen any real changes but he he said he definatly saw some change and I guess something must have changed since I have been having some 'good' days and some 'bad' days skin-wise. He told me to stay on my regimen for atleast 6 more weeks and then come back. I agreed and didn't ask for accutane as I planned because I have considerd the side effects and I don't think my acne is worth it.
  23. Thanks a lot for the insight, this stuff works great by the way! Nice changes in only 2 weeks! :surprised: Your welcome, I'm glad it worked for you! :)
  24. End of week 3 Bah, again no improvements. Also the Tretinoin is making me peel badly and has given me a red face again. I had really hoped to see at least some change by now but even the change I saw a week ago on the sides of my face broke out bad again. I'm seriously thinking of just ordering accutane online. I'm sick and tired of acne and if my GP isn't going to prescribe it to me I might as well do it myself! I know it takes time to see results with retonoids.. but antibiotics don't need
×